# SDR UHLA2011052000176

- Difficulty date: May 20, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N958WH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 6,124 hours, 4,714 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR NOT SHOWING CLOSED ON MFD.  MAINTENANCE DEFERRED.  5/23/11 CLEARED MEL - DOOR WARNING SYSTEM CHECKS GOOD IAW EMB 170 MM 52-70-00.
